# SDR UIEA2017071201190

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,427 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT AND RT PIMU DISPLAY ON ECS MESSAGE.  PERFORMED OPS CHECK OF THE NR 1 AND 2 PIMU FAULT MESSAGES IAW TASK A77-305-01.  OPS CHECKED GOOD, NO DEFECTS NOTED.
